# SDR DALA2024122311930

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 20,386 hours, 2,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 1L DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED AND LUBED GIRT BAR AND CLEANED FOD OUT OF SILL. OK FOR SERVICE. (6963139)
